# SDR USAABB01060

- Difficulty date: July 11, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 7500 · Engine Bleed Air System
- Part: Circuit Board
- Part number: 285T111515
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 14 - AFTER TAKEOFF FROM PHL, THE LEFT ENGINE BLEED LIGHT ILLUMINATED WITH SELECTION OF ENGINE ANTI-ICE.  THE DUCT PRESSURE DECREASED TO FIVE PSI.  THE PRESSURE RETURNED TO NORMAL WITH THE ANTI-ICE OFF.  DUE TO DESTINATION WEATHER CONDITIONS, THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE CONDITION ON THE GROUND.  THE LEFT ENGINE BLEED CARD WAS REPLACED AS A PRECAUTION.  VERIFICATION FLIGHT WAS FLOWN WITH NO FURTHER PROBLEMS.  (M)
